New bags under the eyes after Botox!! What can I do?


Oct 09, 2013
Hi there, I recently went to my Doc for my 3rd set of Botox. I'm 41. She injected under my lower eyelids. This is a first time for me. I suffer from hay fever and it's allergy time again being Spring here. I seem to have huge bags under my eyes now!! Could this be from no draining properly as the muscle is frozen? What can I do about it? Unfortunately my doc is away on leave for two weeks.. Please help if you can. Antihistamine seems to reduce the puffiness, but as it wears off, or first thing in the morning, it looks really terrible!! Your response is much appreciated, thank you.

Your doctor will probably say this also but it's sometimes hard to tell if the new bags are the allergies or the Botox. Allergies increase the irritation of the eyes and the eyelid skin which causes an increase in fluid in the tissue thus the puffiness. Usually a tiny drop of Botox under the lower eyelid wouldn't make much difference but it's possible with the extra fluid already there, the lymphatics just can't keep up and - too much puffiness!

 

While the Botox is wearing off, talk to your doctor when she gets back but also try these simple measures in the meantime:

  • reduce your salt intake and drink a ton of water
  • reduce cheap carbs (anything with white flour or white sugar) - they also cause water retention
  • sleep with an extra pillow at night to elevate your head a little
  • lay on your back for 5 min in the morning with an ice pack over your eyes before you get up
  • take those antihistamines as prescribed

 

Hope this helps,

 

Dr. I

 

Read Dr. Irwin's article on a Guide to Botox and Dysport.

 



Guide to Cosmetic Issues

Skin Care Product Info

© 2008-2014 Skin Tour, LLC All rights reserved. Home About Us Contact Privacy Site Credits

Skin Tour does not provide medical advice, diagnosis or treatment. Terms of Use

Common Treatments: Botox - Restylane Juvederm - Lasers for brown spots - Fractional Lasers - Thermage - Sculptra - Laser Hair Removal